# SDR CA991230029

- Difficulty date: December 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6001A11
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230165
- Condition: Intermittent
- Location: Stabilizer
- Part time: 6,600 hours
- Component: Stabilizer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST INSTALLATION TEST, CHANNEL 2 FOUND OPERATING INTERMITTENTLY. DURING TRIM COMMAND MOTOR WOULD OPERATE BUT SCREW JACK WOULD NOT ALWAYS TURN. COMPONENT RECIEVED IN THIS CONDITION FROM SUPPLIER.
